# SDR MASA2011020301857

- Difficulty date: January 31, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 15,607 hours, 12,365 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH67031351
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD E/E DOOR OPENING I/B LIP HAS CHAFF MARKS ALL THE WAY AROUND THE TOP SIDE. MX REPAIRED FWD E/E BAY DOOR OPENING I/B LIP IAW CRJ-900 RO CRJ-9-53-0572.
